Semidensities on odd symplectic supermanifolds

Khudaverdian, Hovhannes M. (2004) Semidensities on odd symplectic supermanifolds. Communications in Mathematical Physics, 247 (2). pp. 353-390. ISSN 1432-0916

[thumbnail of Semidensities.pdf] PDF
Restricted to Repository staff only

Download (325kB)


We consider semidensities on a supermanifold E with an odd symplectic structure. We define a new Δ-operator action on semidensities as the proper framework for the Batalin-Vilkovisky (BV) formalism. We establish relations between semidensities on E and differential forms on Lagrangian surfaces. We apply these results to Batalin-Vilkovisky geometry. Another application is to (1.1)-codimensional surfaces in E. We construct a kind of ``pull-back'' of semidensities to such surfaces. This operation and the Δ-operator are used for obtaining integral invariants for (1.1)-codimensional surfaces.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 53 Differential geometry
MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds
Depositing User: Ms Lucy van Russelt
Date Deposited: 14 Aug 2006
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item